Äußere Potenzen von Differentialmoduln reduzierter vollständiger Durchschnitte. (German) Zbl 0194.06903

Full Text: DOI EuDML


[1] AUSLANDER, M. u. D.A. BUCHSBAUM: Homological Dimension in Local Rings. Trans. Am. Math. Soc.85, 390-405 (1957) · Zbl 0078.02802
[2] DIEUDONNÉ, J. u. A. GROTHENDIECK: Critères Différentiels de Régularité pour les Localisés des Algèbres Analytiques. J. Algebra5, 305-324 (1967) · Zbl 0163.03201
[3] JOUANOLOU, J.P.: Étude différentielle des anneaux locaux réguliers, application. C.R.A.S.257, 2958-2960 (1963)
[4] LIPMAN, J.: Free Derivation Modules on Algebraic Varieties. Am. J. Math.87, 874-898 (1965) · Zbl 0146.17301
[5] REIFFEN, H.J. u. U. VETTER: Pfaffsche Formen auf komplexen Räumen. Math. Ann.167, 338-350 (1966) · Zbl 0154.08404
[6] SAMUEL, P.: Anneaux gradués factoriels et modules réflexifs. Bull. Soc. Math. France92, 237-249 (1964) · Zbl 0123.03304
[7] SCHEJA, G.: Differential Modules of Analytic Rings. Lecture Notes, University of Genova (1968)
[8] SUZUKI, S.: On torsion of the module of differentials of a locality which is a complete intersection. J. Math. Kyoto4, 471-475 (1965) · Zbl 0127.26102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.